# SDR 05FDEA00044

- Difficulty date: June 10, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 79,099 hours, 31,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: AFA32491
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR JAMB RAIL P/N AFA3249-1 CORRODED APPROX AT STA 1755-1764.  FILLER, CAP AND REPAIR ANGLE INSTALLED AFTER CORROSION REMOVAL IAW FEDEX EA 8-5310- 79980.
